# SDR RAIA00411014

- Difficulty date: November 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 19,452 hours, 18,880 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: D45081B
- Part serial: 93088
- Condition: Malfunctioned
- Location: Prop Heat
- Part time: 18,145 hours, 18,923 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PIT - RIGHT PROP HEAT FAIL.  MAINTENANCE REMOVED AND REPLACED DE-ICE TIMER.
